# SDR 2000UALA00700

- Difficulty date: November 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 56,417 hours, 33,815 cycles
- Engine: Pwa JT8D15
- System (JASC): 5240 · Service Doors
- Part: Stop
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR  1 RT FORWARD GALLEY SERVICE DOOR HANDLE CAME UP A FEW INCHES THREE TIMES IN FLIGHT.  FLIGHT ATTENDANT PUSHED HANDLE DOWN, BUT HANDLE STILL CREEPS UP. SUPPLEMENTAL DATA UPDATE FOUND DOOR STOPS OUT OF ADJUSTMENT.  ADJUSTED STOPS PER MM52-10-20 &  52-10-04.  OP-CHECKS NORMAL.
